On the solvability of mixed problems for second-order parabolic equations in domains with curvilinear boundaries
Differencialʹnye uravneniâ, Tome 23 (1987) no. 3, pp. 514-516
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1987_23_3_a21,
author = {E. A. Gasymov},
title = {On the solvability of mixed problems for second-order parabolic equations in domains with curvilinear boundaries},
journal = {Differencialʹnye uravneni\^a},
pages = {514--516},
year = {1987},
volume = {23},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1987_23_3_a21/}
}
TY - JOUR AU - E. A. Gasymov TI - On the solvability of mixed problems for second-order parabolic equations in domains with curvilinear boundaries JO - Differencialʹnye uravneniâ PY - 1987 SP - 514 EP - 516 VL - 23 IS - 3 UR - http://geodesic.mathdoc.fr/item/DE_1987_23_3_a21/ LA - ru ID - DE_1987_23_3_a21 ER -
E. A. Gasymov. On the solvability of mixed problems for second-order parabolic equations in domains with curvilinear boundaries. Differencialʹnye uravneniâ, Tome 23 (1987) no. 3, pp. 514-516. http://geodesic.mathdoc.fr/item/DE_1987_23_3_a21/